Former Prime Minister Imran Khan claimed that there is a toxin that causes heart attacks when consumed. Which poison was he talking about?
“What caused Dr. Rizwan’s heart attack?” asked Imran Khan while pointing towards the death of Dr. Rizwan and officer Asghar who were investigating cases against PMLN.
Imran said that he will reveal the name of the poison that causes heart attacks some other time but demanded the Supreme Court take suo moto notice of the killings of FIA officer Dr. Rizwan and Asghar. He asked how is it that officers that are taking up cases against PMLN are dying. Khan asked the Supreme court to take up this matter and see if it is pressure on the officers or something else that is killing these officers.
Othernews.pk contacted Dr. Abdul Manan, who works at Safi Hospital Faisalabad as a pharmacist and physiotherapist for his views. “There are numerous odourless and colourless toxins that might cause cardiac problems,” Dr. Abdul Manan said.
He said that Dezipam, Bromazelin, Bromazepam Neurocholine Sucrose, and Digoxin are a few of these poisons and medicines. He said that poison and slow poisons are typical names for these medications.
Digoxin poisoning is a potentially fatal illness. Nausea, vomiting, stomach discomfort, and diarrhoea are the most prevalent gastrointestinal symptoms. The most concerning and potentially fatal signs are cardiac manifestations.
Falling into a deep slumber or “coma” while still breathing normally is the most common symptom of a diazepam overdose. Other signs and symptoms include bluish lips and fingernails. Double vision, hazy eyesight
An alpha pattern coma can be caused by a severe bromazepam benzodiazepine overdose. When bromazepam is coupled with other CNS depressant medicines like alcohol or sedative hypnotic drugs, its toxicity in overdosage rises according to Dr. Manan.
Dr. Manan also claimed that he is yet to come across such a case in his career pointing toward how rare it can be.
Dr. Manan continued, “there are a few drugs that can reduce effect of any specific condition, so when the medicine’s effect wears off, the disease attacks the patient more aggressively, causing death in certain cases.”
Different chemicals and medications utilised during World Wars have the same effect on the human body.